CureZone   Log On   Join
Re: Very low energy and weight gain
 
wiredgeneration Views: 1,929
Published: 10 years ago
 
This is a reply to # 2,183,794

Re: Very low energy and weight gain


Yep insomnia is going to be brutal, there aint no way around it, there really isnt.
Melatonin, meditation and magnesium oil will be come your friend!

Remeron is a doddle to withdraw form compared to Lexapro so you are doing the hard one first which is a good choice! Just accept the insomnia, its a lonely walk, but acceptance is half the battle I found.

I wouldnt be looking t ingesting more chemicals at the moment, but your call

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2024  curezone.com

9.797 sec, (1)